# SDR JEMA010208002

- Difficulty date: December 1, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N48MF
- Make and model: Beech 400A
- Aircraft serial: RK218
- Aircraft time: 2,968 hours, 3,225 cycles
- Engine: Pwa JT15D5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 45A3940111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED A-B INSPECTION, FOUND RT AND LT AFT FUSELAGE BLEED AIR LINE ATTACH BRACKETS PULLED FROM AFT FUSELAGE BULKHEAD RESULTING IN CRACKS IN THE BULKHEADS AT FRAME STATION 329.92.  THIS IS THE 4TH AIRCRAFT IN A ROW THAT THE BULKHEAD  HAS BEEN CRACKED.  THE CRACK HAS BEEN FOUND ON BOTH SIDES OF THE AIRCRAFT. (K)
